|Edward Rudzki, Krystyna Parapura |
Sensitivity to corticosteroids is characterized with an increasing incidence. It appears in a form of dermatitis after treatment with topical drugs. Rare systemic reactions were observed after oral or intravenous administration. Clinical symptons are maculo-papulo exanthema and, sometimes, anaphylactic reactions or even anaphylactic shock. Many steroids cross react but these reactions merit further investigation. Steroid contact allergy should be detected with patch tests (in some cases intradermal tests), though negative false reactions due to antiinflammatory mechanism of steroids occured.
Alergia Astma Immunol 2000; 5(1): 31-35
keywords: alergia lekowa, uczulenie na kortykosteroidy, kontaktowe zapalenie skóry, odczyny układowe, próby płatkowe, odczyny krzyżowe, drug allergy, corticosteroid sensitivity, contact dermatitis, systemic reactions, patch tests, cross reactions
pages: from 31 to 35
|estimated time of download (89 kB)|